# SDR LR7A01054

- Difficulty date: August 2, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 40,531 hours, 18,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT WALK AROUND FOUND FS 892 SKIN DENTED AT RBL 61, WL 189.REPAIRED IAW SRM SMP 583-51-140-12.  M1 LP 13297.
